# SDR UPS03240256

- Difficulty date: February 25, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pad
- Condition: Corroded
- Location: #6 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI #6 FLAP TRACK AFT ATTACH POINT LWR PAD ON R/H FALSE SPAR HAVE EVIDEN CE OF CORROSION     REMOVED PAD IAW SRM 51-30-02. ON REMOVAL OF CORROAION, CORROSION FOU ND TO BE OUTSIDE LIMITS IAW SRM 51-10-1. REPLACED PAD IAW SRM 51-30- 02
